MathSciNet Relay Station
MathSciNet bibliographic data
MR1826575 (2002i:65138) 65N38 (31C20 35A35 74S15)
Ganesh, M.; Steinbach, O. Boundary element methods for potential problems with nonlinear boundary conditions. Math. Comp. 70 (2001), no. 235, 1031–1042.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement